Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 45, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 9, 2004, 5:52 PM MDT for Washington County, Colorado. It was in force for 53 min. 33 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2004, 5:52 PM MDT (23:52 UTC)
- Expired
- Jun 9, 2004, 6:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Washington County, CO
The radar
The Denver radar (KFTG), 101 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 5:57 PM MDT | TSTM WND GST 65 | 7 Nw Last Chance, CO | ROTATING CLOUDS |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:09 PM MDT | HAIL 0.75 | Cope, CO | |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
| Jun 9, 6:15 PM MDT | TSTM WND DMG | 4 S Cope, CO | NORTH END OF MOBILE HOME RIPPED OFF. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:40 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 092352
SVRBOU
COC121-100045-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
549 PM MDT WED JUN 9 2004
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN NORTHEAST COLORADO
THIS INCLUDES THE CITY OF AKRON
* UNTIL 645 PM MDT
* AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM 12 MILES WEST OF WOODROW...OR ABOUT 22
MILES SOUTH OF FORT MORGAN...MOVING EAST AT 20 MPH. ANOTHER
SEVERE THUNDERSTORM WAS LOCATED OVER COPE.
LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...AKRON...
ANTON...ARICKAREE SCHOOL...BURDETT...COPE...ELBA...LAST CHANCE...
LINDON...LONE STAR...MIDWAY...OTIS...PLATNER...PREWITT RESERVOIR...
THURMAN...WOODLIN SCHOOL AND WOODROW.
HAIL UP TO 1.5 INCHES IN DIAMETER AND WIND GUSTS UP TO 60 MPH CAN BE
EXPECTED FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO. REMEMBER...SEVERE THUNDERSTORMS CAN
PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3958 10370 4000 10370 4000 10347 4043 10346
4043 10279 3958 10281
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:00 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 9, 3:00 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT WED JUN 9 2004 .SHORT TERM...TGT-THU...FCST SOUNDINGS SHW LARGE CAPES ACRS THE PLAINS THIS ERLY THIS EVE WITH 2600J/KG AT AKO...THUS SVR WX WILL BE LIKELY. TSTMS OVR URBAN CORRIDOR WILL END EARLY THIS EVE AS FOCUS OF CONVECTION MOVES FARTHER TO E OVR PLAINS. UPR TROF WILL MOVE ACRS STATE WITH DOWNSLOPE FLO DVLPG ALONG ERN SLPS AND SPRDG E OVR PLAINS ON THU. THIS WILL DRY...COOL AND STABILIZE THE AIR MASS ACRS THE AREA WITH ONLY SUM LINGERING ISOLD TSTMS OVR THE NE CORNER. TEMPS WILL REMAIN NEAR SEASONAL NORMS. WILL MAKE ONLY SML ADJUSTMENT TO MOS TEMP GUIDANCE. .LONG TERM DISCUSSION...TIMING AND TRENDS APPEAR ON TRACK SO NOT MANY CHANGES ANTICIPATED THROUGH THE LONG TERM. MDLS DEPICT A DRIER ZONAL FLOW OVR COLORADO THURSDAY NIGHT AND FRIDAY. ASIDE FM SOME ISOLD POPS FOR ZONES 48>50...WILL REMOVE ISOLATED THUNDERSTORMS FM THE RMNDR OF THE CWFA...AS AMS APPEARS TO BE QUITE DRY WEST OF THE SURFACE THETA-E RIDGE AXIS AND GOOD UPPER LEVEL SUBSDENCE IN PLACE. GFS AND ECMWF STILL BRING ANOTHER WEAK TROF OVER COLORADO SATURDAY NIGHT ...WITH A WEAK FRONT SLIPPING INTO THE REGION ON SUNDAY. MDLS ARE NOT AS GENEROUS WITH QPF ON SUNDAY. WILL MAINTAIN ISOLD POPS ALREADY IN THE FCST. ECMWF AND GFS START TO DIVERGE INTO NEXT WEEK WITH THE ECMWF SHOWING MORE RIDGING OVER THE STATE WHILE THE GFS MAINTAINS A LESS AMPLIFIED UPR RIDGE FURTHER TO THE WEST AND A NWLY FLOW OVR COLORADO. GFS ALSO SHOWING PCPN ALONG THE FRONT RANGE EACH DAY. WITH INCONSISTENCIES DEVELOPING BY THE EARLY PART OF NEXT WEEK I WILL HOLD ON ADDING ANY MORE POPS TO THE THE FCST AT THIS TIME. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GARD/COOPER
Hazardous weather outlook, Jun 9, 10:49 AM MDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1049 AM MDT WED JUN 09 2004 COZ030>051-101200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1049 AM MDT WED JUN 09 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS OF COLORADO AGAIN DURING THE AFTERNOON AND EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL INITIALLY FORM OVER THE HIGHER TERRAIN OF THE EASTERN FOOTHILLS AND PALMER DIVIDE DURING THE EARLY AFTERNOON AND SPREAD EASTWARD OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS FROM MID AFTERNOON INTO THE EVENING. PLENTIFUL LOW LEVEL MOISTURE OVER THE PLAINS WILL BE MAINTAINED BY PERSISTENT UPSLOPE WINDS. AFTERNOON HEATING WILL MAKE THIS MOIST AIR MASS UNSTABLE WITH STRONG CONVECTIVE DEVELOPMENT. STORMS OVER THE MOUNTAINS WILL PRODUCE GUSTY WINDS AND LIGHTNING BUT LITTLE OR NO RAIN. FROM THE FOOTHILLS EASTWARD THE MAIN THREAT WILL BE LARGE HAIL...HEAVY RAIN AND POSSIBLE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY EARLY TO MID AFTERNOON. GARD/COOPER
In the hours before
Local storm report, Jun 9, 4:04 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:21 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:28 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:32 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
432 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 4:40 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0436 PM TORNADO 10 NE STRASBURG 39.84N 104.17W
06/09/2004 ARAPAHOE CO PUBLIC
REPORT RELAYED BY GOODLAND WFO
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBLocal storm report, Jun 9, 5:01 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
501 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 14 SE ROGGEN 40.03N 104.18W
06/09/2004 1.00 INCH WELD CO TRAINED SPOTTER
0436 PM TORNADO 10 NE STRASBURG 39.84N 104.17W
06/09/2004 ARAPAHOE CO PUBLIC
REPORT RELAYED BY GOODLAND WFO
0420 PM HAIL 11 SE ROGGEN 40.06N 104.22W
06/09/2004 0.88 INCH WELD CO TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL
0415 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/09/2004 0.75 INCH ADAMS CO TRAINED SPOTTER
0415 PM TORNADO 5 N BENNETT 39.83N 104.42W
06/09/2004 ADAMS CO NWS EMPLOYEE
NORTH OF BENNETT BETWEEN BENNETT AND PROSPECT VALLEY
0350 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
800 SOUTH PEARL STR.
0348 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
0348 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
KIPLING AND MISSISSIPPI. HAIL SLIGHTLY LARGER THAN DIME
SIZE.
0346 PM HAIL DENVER 39.73N 104.96W
06/09/2004 0.75 INCH DENVER CO AMATEUR RADIO
EVANS AND BROADWAY
0328 PM HAIL THORNTON 39.89N 104.96W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0326 PM HAIL LITTLETON 39.59N 105.01W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0322 PM HAIL 6 SW LITTLETON 39.53N 105.09W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0319 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO AMATEUR RADIO
SW DENVER
0315 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAMDEN AND WADSWORTH
0315 PM HAIL 6 SW DENVER 39.67N 105.04W
06/09/2004 1.50 INCH DENVER CO TRAINED SPOTTER
0313 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
06/09/2004 1.50 INCH JEFFERSON CO TRAINED SPOTTER
0311 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/09/2004 1.00 INCH ADAMS CO TRAINED SPOTTER
0309 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.00 INCH ARAPAHOE CO AMATEUR RADIO
EASTERN AURORA
0305 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.75 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0305 PM HAIL AURORA 39.70N 104.81W
06/09/2004 1.50 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.50 INCH DENVER CO PUBLIC
DOWNTOWN DENVER
0304 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO PUBLIC
COORS FIELD
0302 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
SE AURORA
0301 PM HAIL 3 WNW ARAPAHOE PARK 39.65N 104.74W
06/09/2004 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0300 PM HAIL DENVER 39.73N 104.96W
06/09/2004 1.00 INCH DENVER CO TRAINED SPOTTER
6TH AND FEDERAL
0300 PM HAIL 2 NW ARAPAHOE PARK 39.66N 104.71W
06/09/2004 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
LARGEST HAIL STONE 2.25 INCHES
0258 PM HAIL 3 S AURORA 39.65N 104.82W
06/09/2004 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
SOME HAIL COULD BE LARGER
0255 PM HAIL AURORA 39.70N 104.81W
06/09/2004 0.75 INCH ARAPAHOE CO NWS EMPLOYEE
0247 PM HAIL LAKEWOOD 39.70N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO TRAINED SPOTTER
HAMDEN AND WADSWORTH
0242 PM HAIL 3 S LAKEWOOD 39.65N 105.11W
06/09/2004 1.75 INCH JEFFERSON CO TRAINED SPOTTER
0238 PM HAIL KEN CARYL 39.58N 105.11W
06/09/2004 1.00 INCH JEFFERSON CO AMATEUR RADIO
HAIL LASTED FOR 20 MINUTES
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:07 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 113 min |
| Jun 8, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 47 min |
| Jun 8, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 65 min |
| Jun 8, 8:51 PM MDT | Flash Flood Warning | BOU | Adams, Denver, Jefferson | 3 hr |
| Jun 8, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 56 min |
| Jun 9, 1:55 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 50 min |
| Jun 9, 2:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 56 min |
| Jun 9, 2:48 PM MDT | Tornado Warning | BOU | Arapahoe, Denver, Jefferson | 42 min |
| Jun 9, 2:49 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 56 min |
| Jun 9, 2:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jun 9, 3:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 58 min |
| Jun 9, 3:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 59 min |
| Jun 9, 4:18 PM MDT | Tornado Warning | BOU | Adams | 42 min |
| Jun 9, 4:39 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 9, 4:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 62 min |
| Jun 9, 4:57 PM MDT | Tornado Warning | BOU | Adams | 63 min |
| Jun 9, 5:08 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 52 min |
| Jun 9, 5:46 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 59 min |
| Jun 9, 5:59 PM MDT | Tornado Warning | BOU | Morgan | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.